# SDR R61A2023052600309

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 22,787 hours, 15,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK- CROSSBEAM FR17 RIGHT SIDE, BELOW FLOORBOARD 226CRF HAS THREE AREAS OF CORROSION ON THE UPPER SURFACE.  PERFORMED L ANGLE REPAIR FR17 IAW SRM 53-00-10/R04.
